I was on Lorazapam. I was prescribed Ativan for 8 years and never questioned the seriousness of the drug as it did its thing.
I was put on it for anxiety I took it for about 8 weeks and quit cold turkey. My first day of tapering off Lorazepam, my blood pressure has spiked up a lot, will it go back down after a few days?
Live a Sober Life Again - Call Now for Treatment Options.
Never in the daytime, but to sleep. Mental health services and support beyond medical detox include therapy and counseling to manage protracted withdrawal symptoms. Dizzy, forget things, no appetite and just stay in the bed and cry. For some people, symptoms may last for several weeks and subside.
I had never in my life experience a panic attack until I was put on Xanax. That was a big mistake. I cannot fall asleep until early morning; this morning 9AM. At first it helped…doctor raised my dosage then I started having suicidal thoughts. I would never have taken this drug if I had known. I just want my life back and am tired of hiding from the world.
Would that be too bad to do? Contact your insurance company or local mental health agency for referrals.
It is a big deal coming off of benzos if not done with a proper taper plan. I have tried to come off cold turkey and definitely feel some withdrawal symptoms sweating, unreal feeling, unable to focus, trouble sleeping.
A lot of people can get off of them just fine. I went down to 2 mg again. I've been on Ativan for 16 years or so. Was harmless and non addictive. Everyone is mad at me and it is hard to think about these dreams. Stopping the drug suddenly can worsen your condition and can cause withdrawal symptoms such as: It is never advised to quit this medication cold turkey unless you were on the lowest possible dose for a short-term.
So i saw a psychiatrist who put me on remeron at night to sleep, and he thinks i have anxiety, although its rebound anxiety from the darn ativan.